# SDR R61A201210070557

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 11,012 hours, 7,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066533001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP AT FRAME 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED SHEAR CLIP AT FRAME 88 IAW EMB 190 SRM 51-41-01, 51-40-02, 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
